# SDR ASAA2023091345130

- Difficulty date: September 13, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 29,792 hours, 9,214 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

AFTER ENG START FWD + R SIDE WINDOW OVERHEAT LIGHTS ILLUMINATED GROUNDED - YES. RESET PER QRH
